# SDR C77A202002190008

- Difficulty date: December 6, 2019
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 13,409 hours, 8,429 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Support
- Part number: 17062826410
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS TOOLING DAMAGE WAS SUSTAINED ON THE #3 HINGE FITTING SUPPORT P/N 170-62826-410. REFERENCE ETD2019-170-158838, FIGURE 1 FOR THE DAMAGE LOCATIONS AND DETAILS. EAMS REQUESTED AND RECEIVED RELIEF IN THE FORM OF ETD2019-170-158838, WHICH PROVIDES A PERMANENT REPAIR FOR THE TOOLING MARKS BY BLENDING OUT THE DAMAGE. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2798808
